2018
Том 70
№ 9

All Issues

Fushchich V. I.

Articles: 31
Article (Ukrainian)

Linear and nonlinear representations of Galilei groups in two-dimensional space-time

Fushchich V. I., Lagno V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 414-423

We study Galilei groups represented as groups of Lie transformations in the space of two independent variables and one dependent variable. We classify the representations of the groups A G 1(1,1), A G 2(1,1), A G 3(1,1), A ~G 1 (1,1), A ~G 2 (1,1), and A ~G3(1,1) in the class of Lie vector fields.

Article (Ukrainian)

Conditional symmetry of the Navier-Stokes equations

Fushchich V. I., Serov N. I., Tulupova L. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 806–813

We study the conditional symmetry of the Navier-Stokes equations and construct multiparameter families of exact solutions of the Navier-Stokes equations.

Article (Ukrainian)

Symmetry of equations of linear and nonlinear quantum mechanics

Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 1. - pp. 164–176

We describe local and nonlocal symmetries of linear and nonlinear wave equations and present a classification of nonlinear multidimensional equations compatible with the Galilean principle of relativity. We propose new systems of nonlinear equations for the description of physical phenomena in classical and quantum mechanics.

Article (Ukrainian)

Separation of variables in two-dimensional wave equations with potential

Fushchich V. I., Revenko I. V., Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1343–1361

Article (Ukrainian)

Reduction of the multidimensional d’Alembert equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 651–662

We give a classification of maximal subalgebras of rankn?1 for the extended Poincaré algebra\(A\bar P (1.n)\), which is realized on the set of solutions of the d'Alembert equation\(\square u + \lambda u^k = 0\). These subalgebras are used for constructing anzatses that reduce this equation to differential equations with two invariant variables.

Article (Ukrainian)

Conditional symmetry and new representations of the Galilean algebra for nonlinear parabolic equations

Chopik V. I., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1433–1443

An efficient method for finding operators of conditional symmetry, which form a basis of the Galilean algebra, is suggested for a class of Galilei noninvariant parabolic equations. Additional conditions, under which the symmetry can be extended, are described. For the nonlinear equation under consideration, the antireduction is realized and some exact solutions are found by using the conditional Galilei invariance of its differential consequences.

Article (Ukrainian)

Symmetry and non-lie reduction of the nonlinear Schrödinger equation

Chopik V. I., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 539–551

The nonlinear Schrödinger-type equations invariant with respect to the extended Galilean group are described. We study the conditional symmetry of such equations, realize the reduction procedure, and construct the classes of exact solutions.

Article (Ukrainian)

Non-Lie ansatzen and conditional symmetry of the nonlinear Schrodinger equation

Egorchenko I. A., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1620–1628

Anniversaries (Ukrainian)

Parasyuk Ostap Stepanovich (his 70th birthday)

Bogoliubov N. N., Fushchich V. I., Mitropolskiy Yu. A., Petrina D. Ya., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1443-1444

Article (Ukrainian)

Conditional symmetry of the equations of nonlinear mathematical physics

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1456–1470

Article (Ukrainian)

General solutions of the nonlinear wave equation and of the eikonal equation

Fushchich V. I., Revenko I. V., Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1471–1487

Article (Ukrainian)

Reduction of a multidimensional poincare-invariant nonlinear equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1311–1323

Article (Ukrainian)

Connected subgroups of the conformal group C(1,4)

Barannik A. F., Barannik L. F., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 870–884

A method is given for describing maximal subalgebras of rank r, 1 ≤r ≤ 4, of the conformal algebra AC(1,4), which is the maximal invariance algebra of the eikonal equation. With the help of this method a classification is made up to C(1,4)-equivalence of all maximal subalgebras L of rank 1, 2, 3, and 4 of the algebra AC(1,4) satisfying the condition L ∩ V ⊂〈p1, P2, P3, p4〉, where V is the space of translations.

Article (Ukrainian)

Qualitative analysis of families of bounded solutions of the multidimensional nonlinear Schrodinger equation

Fushchich V. I., Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 821-829

Article (Ukrainian)

Reduction and exact solutions of the eikonal equation

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 461-474

Article (Ukrainian)

Maximal subalgebras of rank n?1 of the algebra AP(1, n) and the reduction of nonlinear wave equations. II

Barannik A. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1693–1700

Article (Ukrainian)

Qualitative analysis of families of bounded solutions of the nonlinear three-dimensional schrodinger equation

Fushchich V. I., Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1344–1349

Article (Ukrainian)

A new mathematical model of heat conduction processes

Fushchich V. I., Galitsyn A. S., Polubinskii A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 237–245

Article (Ukrainian)

Galilei invariant nonlinear equations of Schrodinger type and their exact solutions. II

Cherniga R. M., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1687–1694

Article (Ukrainian)

Galilei invariant non-linear equations of schrodinger type and their exact solutions. I

Cherniga R. M., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1349–1357

Article (Ukrainian)

Subalgebras of the poincare algebra AP (2, 3) and the symmetric reduction of the nonlinear ultrahyperbolic d'Alembert equation. I

Barannik L. F., Fushchich V. I., Lagno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 411-416

Article (Ukrainian)

Symmetry and exact solutions of multidimensional nonlinear wave equations

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 116-123

Article (Ukrainian)

Continuous subgroups of a generalized Euclidean group

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 67–72

Article (Ukrainian)

Ostap Stepanovich Parasiuk (on his sixtieth birthday)

Bogoliubov N. N., Fushchich V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. – C 800-801

Article (Ukrainian)

A method for investigating the group properties of integrodifferential equations

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 834-838

Article (Ukrainian)

Invariant systems of equations in generalized mechanics

Fushchich V. I., Segeda, Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 569–576

Article (Ukrainian)

Algebra-theoretic analysis of Lame's equation

Fushchich V. I., Nakonechnyi V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 267 - 273

Article (Ukrainian)

Invariance groups of certain equations of relativistic quantum mechanics

Fushchich V. I., Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 844–849

Brief Communications (Russian)

On the analytical properties of some apical amplitudes in the theory of perturbations

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 137-141

Article (Russian)

Analytical properties of the scattering amplitude, corresponding to a class of Feinman diagrams

Fushchich V. I., Kolomitsev V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 610-623

Brief Communications (Russian)

Analytical properties of the amplitudes of generation in uniparticular approximation as a functicn of two variables

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 2. - pp. 227-232